Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 810380, 6 pages
http://dx.doi.org/10.1155/2013/810380
Research Article

Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model

1School of Medicine, University of São Paulo and LIM 01-HCFMUSP, Avenida Dr. Arnaldo 455, 01246-903 São Paulo, SP, Brazil
2London School of Hygiene and Tropical Medicine, University of London, UK

Received 30 April 2013; Accepted 9 July 2013

Academic Editors: F. Henriquez, J. F. Lindo, and J. Lorenzo-Morales

Copyright © 2013 Laila Massad Ribas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Laila Massad Ribas, Vera Lucia Zaher, Helio Junji Shimozako, and Eduardo Massad, “Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model,” The Scientific World Journal, vol. 2013, Article ID 810380, 6 pages, 2013. doi:10.1155/2013/810380